MAUDE Adverse Event Report: Stryker Endoscopy-San Jose ROUND BUR LONG HIP F-SERIES 8 FLUTE 5.5MM EACH - ORDER MULTIPLES OF 5; bur, surgical, general & plastic surgery

Stryker Endoscopy-San Jose ROUND BUR LONG HIP F-SERIES 8 FLUTE 5.5MM EACH - ORDER MULTIPLES OF 5; bur, surgical, general & plastic surgery
Catalog Number 0385950008
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip broke off.The broken tip was removed from the patient.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broken tip.Probable root cause: inadequate window profile.Inadequate welding process.Improper material strength.Inadequate size selected for the application.Material brittleness.Excessive force applied by the user.Incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
ROUND BUR LONG HIP F-SERIES 8 FLUTE 5.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
bur, surgical, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key22844390
Report Number0002936485-2025-00702
Device Sequence Number14678142
Product Code GFF
UDI-Device Identifier37613327055178
UDI-Public(01)37613327055178(17)290109(10)24011CE2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0385950008
Device Lot Number24011CE2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer11/21/2025
09/08/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/26/2025
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown